# SDR AALA202008189008

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 64,355 hours, 24,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,   L4 DOOR ASSIST BOTTLE PRESSURE LOW. NEEDS SERVICED. SERVICED BOTTLE TO SERVICEABLE PRESSURE PER AMM 12-14-00.
